# SDR C1HA200596010

- Difficulty date: May 6, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 304 LOWER LT FRAME SHEAR TIE HAS CORROSION.  REPAIRED SHEAR TIE PER SRM 53-10-4.
